# SDR CA130109005

- Difficulty date: January 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 7,738 hours
- Engine: Garrtt TPE33110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 030A320211
- Condition: Cracked
- Location: Not Reported
- Part time: 7,740 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND ANGLE CRACKED DURING SCHEDULED INSPECTION.
